# SDR ASAA2018070825305

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,309 hours, 13,259 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310203
- Part serial: 4441
- Condition: Defective
- Location: Apu
- Part time: 11,367 hours, 16,403 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POP IT EXTENDED ON APU LUBE MODULE. TECH SERVICES REQUESTS REMOVE AND REPLACE. GROUNDED - YES. REMOVED AND REPLACED LUBE MODULE. NO LEAKS FOUND. OP CHECK GOOD. APU BITE TEST GOOD REF AMM 49-91-11.
